# SDR USAA2009030990531

- Difficulty date: March 8, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 27,621 hours, 9,963 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7074193
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1857 CLT-MCO - EMERGENCY LANDING - AIRCRAFT LOST GREEN HYDRAULICS ON APPROACH.  MAINTENANCE REMOVED AND REPLACED THE ENGINE DRIVEN HYDRAULIC PUMP RETURN LINE AND CASE DRAIN FILTERS IAW AIRBUS MAINTENANCE MANUAL 29-11.
